# SDR HEEA108197

- Difficulty date: February 22, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N792P
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 12,587 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT.  COMPLIED WITH EMERGENCY PROCEDURES.  RETURNED TO NOLA.  MAINTENANCE REPAIRED BROKEN WIRE IN HARNESS AT NOSE LANDING GEAR UP LOCK PROXIMITY SWITCH CONNECTOR, REFER TO SWITCH #S-31.
